Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Regular elements in semiprime rings


Authors: R. E. Johnson and L. S. Levy
Journal: Proc. Amer. Math. Soc. 19 (1968), 961-963
MSC: Primary 16.53
DOI: https://doi.org/10.1090/S0002-9939-1968-0225818-1
MathSciNet review: 0225818
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. W. Goldie, Semi-prime rings with maximum condition, Proc. London Math. Soc. (3) 10 (1960), 201-220. MR 0111766 (22:2627)
  • [2] R. E. Johnson and E. T. Wong, Quasi-injective modules and irreducible rings, J. London Math. Soc. 36 (1961), 260-268. MR 0131445 (24:A1295)
  • [3] K. Koh and A. C. Mewborn, Prime rings with maximal annihilator and maximal complement right ideals, Proc. Amer. Math. Soc. 16 (1965), 1073-1076. MR 0219573 (36:2653)
  • [4] L. S. Levy, Unique subdirect sums of prime rings, Trans. Amer. Math. Soc. 106 (1963), 64-76. MR 0142567 (26:136)
  • [5] C. Procesi and L. Small, On a theorem of Goldie, J. Algebra 2 (1965), 80-84. MR 0179208 (31:3457)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16.53

Retrieve articles in all journals with MSC: 16.53


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1968-0225818-1
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society